Oct 14, 2007
Docs Its that time of year again, when my GP will ask if I want a Flu jab. Last year I did nt bother with a VL<40 CD4 300 18% and thankfully was fine. Now my numbers are VL<40 CD4 440 24%. So firstly is it advisable to get a jab and secondly can there be any complications - I ve read it can cause an increase in Viral Load levels, how dangerous is that - could it cause resistence and my Consultants hard work in getting me well be compromised. White male, 39, non smoker, no drugs Kivexa/Sustiva. Thank You.
| Response from Dr. Young
Thanks for your post.
Influenza (flu) vaccinations are recommended for all persons with HIV infection. There can be a transient (and insignificant) increase in viral load after vaccination- for this reason, getting viral load testing is not recommended for at least 2 week following the jab (or shot, as we call it in the US).
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Giving Oral Worried I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
- Stinging Pain After Blowjob Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- Tingling In Fingers After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.